Volume 6, Issue 2
Asymptotic Study of a Boundary Value Problem Governed by the Elasticity Operator with Nonlinear Term

D. Benterki, H. Benseridi & M. Dilmi

Adv. Appl. Math. Mech., 6 (2014), pp. 191-202.

Published online: 2014-06

Preview Full PDF 97 1292
Export citation
  • Abstract

In this paper, a nonlinear boundary value problem in a three dimensional thin domain with Tresca’s friction law is considered. The small change of variable z = x3/ε transforms the initial problem posed in the domain Ωεinto a new problem posed on a fixed domain Ω independent of the parameter ε. As a main result, we obtain some estimates independent of the small parameter. The passage to the limit on ε, permits to prove the results concerning the limit of the weak problem and its uniqueness.

  • Keywords

A priori inequalities free boundary problems nonlinear operator Tresca law variational problem

  • AMS Subject Headings

35R35 76F10 78M35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-6-191, author = {D. Benterki, H. Benseridi and M. Dilmi}, title = {Asymptotic Study of a Boundary Value Problem Governed by the Elasticity Operator with Nonlinear Term}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2014}, volume = {6}, number = {2}, pages = {191--202}, abstract = {

In this paper, a nonlinear boundary value problem in a three dimensional thin domain with Tresca’s friction law is considered. The small change of variable z = x3/ε transforms the initial problem posed in the domain Ωεinto a new problem posed on a fixed domain Ω independent of the parameter ε. As a main result, we obtain some estimates independent of the small parameter. The passage to the limit on ε, permits to prove the results concerning the limit of the weak problem and its uniqueness.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2013.m207}, url = {http://global-sci.org/intro/article_detail/aamm/13.html} }
TY - JOUR T1 - Asymptotic Study of a Boundary Value Problem Governed by the Elasticity Operator with Nonlinear Term AU - D. Benterki, H. Benseridi & M. Dilmi JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 191 EP - 202 PY - 2014 DA - 2014/06 SN - 6 DO - http://doi.org/10.4208/aamm.2013.m207 UR - https://global-sci.org/intro/article_detail/aamm/13.html KW - A priori inequalities KW - free boundary problems KW - nonlinear operator KW - Tresca law KW - variational problem AB -

In this paper, a nonlinear boundary value problem in a three dimensional thin domain with Tresca’s friction law is considered. The small change of variable z = x3/ε transforms the initial problem posed in the domain Ωεinto a new problem posed on a fixed domain Ω independent of the parameter ε. As a main result, we obtain some estimates independent of the small parameter. The passage to the limit on ε, permits to prove the results concerning the limit of the weak problem and its uniqueness.

D. Benterki, H. Benseridi & M. Dilmi. (1970). Asymptotic Study of a Boundary Value Problem Governed by the Elasticity Operator with Nonlinear Term. Advances in Applied Mathematics and Mechanics. 6 (2). 191-202. doi:10.4208/aamm.2013.m207
Copy to clipboard
The citation has been copied to your clipboard